Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 76, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 6, 2025, 3:29 PM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 3:29 PM CDT (20:29 UTC)
- Expired
- May 6, 2025, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Bossier Parish, LA, Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 9 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:33 PM CDT | TORNADO | 6 Se Greenwood, LA | Trees were snapped along Woolworth Road south of Walnut Hill Elementary/Middle School near the entrance to the Caddo Parish landfill. A radar indicated TDS was depicted near this location. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:36 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.5 hours before the alert went out and 0 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534
WFUS54 KSHV 062029
TORSHV
LAC015-017-062115-
/O.NEW.KSHV.TO.W.0076.250506T2029Z-250506T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
329 PM CDT Tue May 6 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Caddo Parish in northwestern Louisiana...
Central Bossier Parish in northwestern Louisiana...
* Until 415 PM CDT.
* At 328 PM CDT, a tornado producing storm was located near
Greenwood, or 12 miles southwest of Shreveport, moving northeast at
60 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Shreveport around 335 PM CDT.
Bossier City and Fosters around 345 PM CDT.
Haughton and Eastwood around 350 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ferguson, Princeton, Keithville, Spring Ridge, Fillmore, Cross Lake,
Bodcau, Forbing, Bellevue, and Sligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3234 9405 3240 9404 3278 9347 3277 9347
3276 9345 3247 9344 3234 9378 3234 9379
3226 9397
TIME...MOT...LOC 2028Z 238DEG 52KT 3235 9395
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
504 follow-up statements
198
WWUS54 KSHV 062039
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
339 PM CDT Tue May 6 2025
LAC015-017-062115-
/O.CON.KSHV.TO.W.0076.000000T0000Z-250506T2115Z/
Caddo LA-Bossier LA-
339 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN CADDO AND CENTRAL BOSSIER PARISHES...
At 338 PM CDT, a confirmed tornado was located near Shreveport,
moving northeast at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Bossier City, Fosters, and Shreveport around 345 PM CDT.
Eastwood around 350 PM CDT.
Haughton around 355 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ferguson, Princeton, Fillmore, Bodcau, Forbing, Bellevue, Barksdale
Air Force Base, and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3234 9386 3244 9394 3276 9345 3275 9345
3251 9344
TIME...MOT...LOC 2038Z 237DEG 50KT 3242 9381
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
50779
WWUS54 KSHV 062049
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
349 PM CDT Tue May 6 2025
LAC015-017-062115-
/O.CON.KSHV.TO.W.0076.000000T0000Z-250506T2115Z/
Caddo LA-Bossier LA-
349 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
CADDO AND CENTRAL BOSSIER PARISHES...
At 348 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fosters, or over Bossier City, moving northeast at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bossier City and Eastwood around 355 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ferguson, Princeton, Fillmore, Bodcau, Bellevue, Barksdale Air Force
Base, and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3241 9370 3253 9381 3276 9345 3275 9345
3254 9344 3243 9363
TIME...MOT...LOC 2048Z 232DEG 52KT 3252 9368
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
50476
WWUS54 KSHV 062058
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
358 PM CDT Tue May 6 2025
LAC017-062108-
/O.CAN.KSHV.TO.W.0076.000000T0000Z-250506T2115Z/
Caddo LA-
358 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR CENTRAL CADDO PARISH IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3247 9355 3261 9368 3276 9345 3275 9345
3254 9344
TIME...MOT...LOC 2058Z 238DEG 52KT 3260 9353
$$
LAC015-062115-
/O.CON.KSHV.TO.W.0076.000000T0000Z-250506T2115Z/
Bossier LA-
358 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EAST
CENTRAL BOSSIER PARISH...
At 358 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Eastwood, or 9 miles northeast of Bossier City,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Bossier Parish, including the following locations...
Fillmore, Bodcau, Bellevue, Princeton, and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3247 9355 3261 9368 3276 9345 3275 9345
3254 9344
TIME...MOT...LOC 2058Z 238DEG 52KT 3260 9353
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
50229
WWUS54 KSHV 062107
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
407 PM CDT Tue May 6 2025
LAC015-062116-
/O.EXP.KSHV.TO.W.0076.000000T0000Z-250506T2115Z/
Bossier LA-
407 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR EAST CENTRAL BOSSIER PARISH WILL EXPIRE AT
415 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
&&
LAT...LON 3247 9355 3261 9368 3276 9345 3275 9345
3254 9344
TIME...MOT...LOC 2106Z 238DEG 52KT 3266 9342
$$
50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 6, 2:38 PM CDT, 51 minutes earlier.
Area forecast discussion, May 6, 2:38 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
238 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 233 PM CDT Tue May 6 2025
.Key Messages...
- Portions of Severe Thunderstorm Watch 232 have been upgraded to
Tornado Watch 234 through 9 PM CDT.
- All WFO Shreveport responsible Louisiana Parishes have been
included in Tornado Watch 234 through 9 PM CDT.
- All modes of severe weather will be possible along and south of
the I-20 corridor through the evening. This includes a flash flood
threat for much of the CWA.
A linear mode of strong to severe thunderstorms is currently present
east of the DFW metroplex, moving through the SHV CWA responsible
ETX counties. Ahead of this storm mode elevated severe
thunderstorms north of the lifting warm front have also resulted
in instances of gusty winds and large hail across NWLA and into SW
Arkansas.
Within the last hour, a Tornado Watch has been issued for the East
Texas I-20 corridor counties and all of the SHV responsible
Louisiana Parishes through 9 PM CDT as the linear complex moves east
through the late afternoon and evening, with discrete supercells
possible ahead of the complex. Though discrete supercells will pose
the greatest potential for tornadoes, especially along and south of
the northward advancing warm front, strong straight-line winds will
accompany a bowing complex evolving across East and Deep East TX
this afternoon, extending into portions of West-Central and
Northwest Louisiana. Both current radar imagery and the latest hi-
res model guidance advertise this evolution. Though strong straight-
line winds will be a concern, embedded tornadoes within the bow
segment, especially along and south of the warm front will be
possible. Still some uncertainty surrounding how far north the warm
front advances over the next hour or so, given that convection
firing now will likely delay additional northward advancement. Along
with the local severe threat, heavy rainfall under the massive
complex will aid in a flood threat across already saturated soils.
This complex will continue to march east, with current expectation
that the line departs the CWA close to midnight, give or take an
hour on both sides. Behind the passing complex, winds will begin to
turn calmer overnight and with saturated soils in place, patchy fog
will be possible across the local area through the morning. Showers,
and an isolated storm or two may be possible across the area
tomorrow afternoon as energy associated with the upper low begins
to spin overhead of the Four State Region. This upper level
energy will remain parked over the region through the overnight,
and into the extended period.
KNAPP
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 233 PM CDT Tue May 6 2025
The long term period will see it's primary influence from an upper
level disturbance parked over the Four State Region through the end
of the week and through the upcoming weekend. As a result, daily
isolated showers, maybe a few t-storms will be possible. Anomalistic
blocking to the east and north of the upper low will begin to
collapse into mid-week next week, allowing for the disturbance to
kick east and out of the local area. PoPs through the extended will
be marginal, generally less than 50s, with many even lower.
Under the upper low, temperatures will trend close to seasonal, if
not a few degrees below, with highs in the mid to upper 70's.
Towards the back side of the forecast period, leading into mid-week,
ridging will begin to gradually introduce itself back to the local
area, with long range projections indictating a stretch of 80's,
potentially upper 80's for some by next Tuesday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 142 PM CDT Tue May 6 2025
For the 05/18z TAF Period....Flight conditions will diminish for
the remainder of the day at all sites, as an area of strong to
severe storms move across the region. Behind the storms, fog is
expected to develop, which will keep reduced flight conditions in
our forecast. The fog should lift by the end of the period, but
low cigs will remain. /20/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025
Spotter activation is expected later today as early as midday and
continuing through the evening. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 85 66 84 / 80 10 20 30
MLU 66 84 65 83 / 100 30 30 60
DEQ 59 79 56 78 / 70 10 30 40
TXK 62 82 61 81 / 80 10 20 40
ELD 60 83 61 82 / 90 10 30 50
TYR 63 82 62 81 / 40 10 20 20
GGG 63 83 62 82 / 60 10 20 30
LFK 65 85 64 85 / 80 30 30 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday morning for OKZ077.
TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...53
LONG TERM....53
AVIATION...20In the hours before
Local storm report, May 6, 2:41 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
241 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM Tstm Wnd Dmg 1 E Bullard 32.14N 95.30W
05/06/2025 Smith TX Broadcast Media
Corrects previous flash flood report from 1
E Bullard. Report of multiple trees down on
a house in the area of Pecan Valley Drive.
&&
AECSpecial weather statement, May 6, 2:43 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
243 PM CDT Tue May 6 2025
LAZ001>004-010>013-018-019-062030-
De Soto LA-Winn LA-Bossier LA-Bienville LA-Natchitoches LA-
Red River LA-Claiborne LA-Jackson LA-Caddo LA-Webster LA-
243 PM CDT Tue May 6 2025
...STRONG THUNDERSTORMS WILL IMPACT WEBSTER...SOUTHWESTERN JACKSON...
NORTHEASTERN DE SOTO...RED RIVER...NORTHERN NATCHITOCHES...
SOUTHEASTERN CADDO...SOUTHWESTERN CLAIBORNE...BIENVILLE...SOUTHERN
BOSSIER AND NORTHWESTERN WINN PARISHES THROUGH 330 PM CDT...
At 243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shreveport to near Natchitoches. Movement
was northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
East Hodge, Lake End, Ferguson, Curtis, Grand Bayou, Campti,
Fillmore, Bodcau, Edgefield, Dodson, Eastwood, Hodge, Crichton,
Shongaloo, Heflin, Liberty Hill, Goldonna, North Hodge, Noles
Landing, and Ivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
&&
LAT...LON 3167 9316 3249 9384 3302 9330 3250 9288
3246 9288 3245 9284 3205 9252
TIME...MOT...LOC 1943Z 228DEG 48KT 3248 9375 3177 9317
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, May 6, 2:56 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
256 PM CDT Tue May 6 2025
ARZ061-072-073-LAZ004-062045-
Union AR-Nevada AR-Columbia AR-Claiborne LA-
256 PM CDT Tue May 6 2025
...STRONG THUNDERSTORMS WILL IMPACT UNION...SOUTHEASTERN NEVADA...
EASTERN COLUMBIA COUNTIES IN SOUTHWESTERN ARKANSAS AND NORTHERN
CLAIBORNE PARISHES THROUGH 345 PM CDT...
At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McNeil to near Emerson. Movement was
northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Norphlet, Calion, Newell, Mount Holly, Laughlin, McNeil, El Dorado,
College Hill, Atlanta, Wesson, Kenova, Spotville, Medlock,
Catesville, Hew Hope, Ebenezer, Calhoun, Village, Lisbon, and
Aurelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3305 9237 3302 9272 3301 9273 3294 9324
3302 9324 3302 9325 3345 9327 3355 9312
3338 9312 3337 9279 3339 9276 3336 9266
3336 9260 3337 9259 3336 9254 3332 9252
3333 9250 3332 9246 3329 9247 3327 9244
TIME...MOT...LOC 1956Z 236DEG 33KT 3343 9319 3305 9319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Local storm report, May 6, 3:10 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
310 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM Tstm Wnd Dmg 3 SE Henderson 32.12N 94.76W
05/06/2025 Rusk TX Emergency Mngr
Report of a tree down on CR 308 near the
intersection with FM 840.
&&
AECLocal storm report, May 6, 3:19 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
319 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg 7 NW Mount Enterprise 31.99N 94.76W
05/06/2025 Rusk TX Emergency Mngr
Report of a tree down on FM 1798 west of US
259.
&&
AECLocal storm report, May 6, 3:24 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
324 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg 5 NNE Mount Enterprise 31.98N 94.66W
05/06/2025 Rusk TX Emergency Mngr
Report of a few trees down on Texas 315
north of FM 95.
&&
AECThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:13 PM CDT | River Flood Warning | SHV | Caddo, De Soto | 63 hr |
| May 6, 9:03 AM CDT | Special Weather Statement | SHV | Jackson | 27 min |
| May 6, 9:14 AM CDT | River Flood Warning | SHV | De Soto | 21 days |
| May 6, 9:28 AM CDT | Special Weather Statement | SHV | Ouachita | 32 min |
| May 6, 10:00 AM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| May 6, 12:21 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 1:26 PM CDT | Special Weather Statement | SHV | LaSalle | 19 min |
| May 6, 1:31 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 20 min |
| May 6, 2:43 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Natchitoches, Red River, Webster | 47 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Natchitoches and 3 more | 42 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 42 min |
| May 6, 3:11 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 5 hr |
| May 6, 3:17 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 43 min |
| May 6, 3:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 61 min |
| May 6, 3:53 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 22 min |
| May 6, 3:54 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita, Union | 36 min |
| May 6, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 45 min |
| May 6, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 59 min |
| May 6, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 50 min |
| May 6, 4:14 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 5 hr |
| May 6, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more | 43 min |
| May 6, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 33 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 27 min |
| May 6, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 53 min |
| May 6, 5:06 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River | 3 hr |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Winn | 54 min |
| May 6, 5:11 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 3 hr |
| May 6, 5:13 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| May 6, 5:38 PM CDT | Flash Flood Warning | SHV | De Soto, Grant, Natchitoches, Sabine, Winn | 3 hr |
| May 6, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 46 min |
| May 6, 6:14 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.